Just wanted to give my 2 cents worth to you and those who replied to your note. This was the same way my 'bumps' use to appear... it happened once or twice a year... and now is occuring almost constantly... I don't want to be an alarmist, but maybe you should ask your doctor if this could possibly be hidradenitis suppurativa... it sometimes take a long time to diagnose, but if these bumps start coming up under your arms, on your butt, breasts or other sweat producing area and start leaving scars that are purplish/reddish, then you may have HS. Dial soap helps HS, but there is no actual cure, early surgery has been helpful to some tho... I hope to God that this is not what you have, but if it turns out to be, there is a wonderful hidradenitis support group on yahoo... look @ the pics!
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.